On some partitions of a graph, I

Zofia Majcher; J. Płonka

Applicationes Mathematicae (1987)

  • Volume: 19, Issue: 3-4, page 519-529
  • ISSN: 1233-7234

How to cite


Zofia Majcher, and J. Płonka. "On some partitions of a graph, I." Applicationes Mathematicae 19.3-4 (1987): 519-529. <http://eudml.org/doc/265381>.

author = {Zofia Majcher, J. Płonka},
journal = {Applicationes Mathematicae},
keywords = {quasi-component; q-partition},
language = {eng},
number = {3-4},
pages = {519-529},
title = {On some partitions of a graph, I},
url = {http://eudml.org/doc/265381},
volume = {19},
year = {1987},

AU - Zofia Majcher
AU - J. Płonka
TI - On some partitions of a graph, I
JO - Applicationes Mathematicae
PY - 1987
VL - 19
IS - 3-4
SP - 519
EP - 529
LA - eng
KW - quasi-component; q-partition
UR - http://eudml.org/doc/265381
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.